×

Periodic solutions of Hamiltonian equations and a theorem of P. Rabinowitz. (English) Zbl 0446.70019


MSC:

70H05 Hamilton’s equations

Citations:

Zbl 0358.70014
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ambrosetti, A; Rabinowitz, P, Dual variational methods in critical point theory and applications, J. functional analysis, 14, 349-381, (1973) · Zbl 0273.49063
[2] {\scF. Clarke}, Periodic solutions to Hamiltonian inclusions, to appear. · Zbl 0461.34030
[3] {\scF. Clarke and I. Ekeland}, Hamiltonian trajectories having prescribed minimal period, Comm. Pure Appl. Math., in press. · Zbl 0403.70016
[4] Ekeland, I; Temam, R, Convex analysis and variational problems, (1976), North-Holland Amsterdam
[5] Rabinowitz, P, Variational methods for nonlinear eigenvalue problems, (1974), C.I.M.E · Zbl 0278.35040
[6] Rabinowitz, P, Periodic solutions of Hamiltonian systems, Comm. pure appl. math., 31, 157-184, (1978) · Zbl 0358.70014
[7] Rockafellar, R, Convex analysis, (1970), Princeton Univ. Press Princeton, N. J · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.